# SDR 04213697

- Difficulty date: July 31, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N697BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7787
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU AND MAIN BATTERY CHARGERS MESSAGES WHILE IN CLIMBING PHASE.  RETURNED TO FIELD AND CHANGED PLANES.  BOTH CHARGERS WERE REMOVED AND REPLACED.
